The geometry of the period mapping on cyclic covers of P1
Compositio Mathematica, Tome 51 (1984) no. 1, pp. 131-147.
@article{CM_1984__51_1_131_0,
     author = {Riera, Gonzalo},
     title = {The geometry of the period mapping on cyclic covers of {P1}},
     journal = {Compositio Mathematica},
     pages = {131--147},
     publisher = {Martinus Nijhoff Publishers},
     volume = {51},
     number = {1},
     year = {1984},
     zbl = {0542.14017},
     mrnumber = {734789},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1984__51_1_131_0/}
}
TY  - JOUR
AU  - Riera, Gonzalo
TI  - The geometry of the period mapping on cyclic covers of P1
JO  - Compositio Mathematica
PY  - 1984
DA  - 1984///
SP  - 131
EP  - 147
VL  - 51
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1984__51_1_131_0/
UR  - https://zbmath.org/?q=an%3A0542.14017
UR  - https://www.ams.org/mathscinet-getitem?mr=734789
LA  - en
ID  - CM_1984__51_1_131_0
ER  - 
Riera, Gonzalo. The geometry of the period mapping on cyclic covers of P1. Compositio Mathematica, Tome 51 (1984) no. 1, pp. 131-147. http://archive.numdam.org/item/CM_1984__51_1_131_0/

[1] E. Arbarello, M. Cornalba, P. Griffiths and J. Harris: Special Divisors on Algebraic Curves. Regional Algebraic Geometry Conference Athens, Georgia, May 1979.

[2] E. Arbarello and M. Cornalba: Su Una Congettura di Petri Preprint Gruppi per la Matematica del C.N.R., June 1980. | MR 624390

[3] G.A. Bliss: Algebraic Functions. Dover Publications, Inc. New York, 1966. | MR 203007 | Zbl 0141.05002

[4] H. Clemens: Double Solids. Preprint, University of Utah, May 1979.

[5] P. Griffiths and J. Harris: Principles of Algebraic Geometry. John Wiley & Sons Interscience Publication, 1978. | MR 507725 | Zbl 0408.14001

[6] P. Griffiths: On the periods of certain rational integrals. Part I. Annals Math. 90 (1969) 460-541. | MR 260733 | Zbl 0215.08103